Alert archive / Kentucky / River Flood Warnings in 2018

River Flood Warning 2, NWS Louisville, KY

February 11, 2018Butler County, Warren County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 11, 2018, 9:25 AM CST for Butler County, Warren County, Kentucky. It took effect at Feb 11, 2018, 1:05 PM CST. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Feb 11, 2018, 9:25 AM CST (15:25 UTC)
In effect from
Feb 11, 2018, 1:05 PM CST
Expired
Feb 15, 2018, 3:22 AM CST
In force
4 days
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Butler County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 83 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (KY) above Woodbury (WDHK2). The gauge peaked at 29.68 ft at Feb 13, 2018, 12:00 AM CST.

actionminormoderate203002/1102/1202/1302/1402/1502/16
Action stage
24 ft
Minor stage
26 ft
Moderate stage
38 ft
Major stage
41 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03315500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

950 
WGUS43 KLMK 111525
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Louisville KY
1025 AM EST Sun Feb 11 2018

...The National Weather Service in Louisville KY has issued a Flood 
Warning for the following rivers in Kentucky... 

  Green River at Woodbury

affecting the following counties in Kentucky...Butler...Warren.

.Heavy rain over the last several hours will cause the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-120424-
/O.NEW.KLMK.FL.W.0002.180211T1905Z-180214T2100Z/
/WDHK2.1.ER.180211T1905Z.180213T0000Z.180214T1500Z.NO/
1025 AM EST Sun Feb 11 2018

The National Weather Service in Louisville KY has issued a 

* Flood Warning for 
  the Green River at Woodbury.
* from this afternoon to Wednesday afternoon.
* At 10:00 AM Sunday the stage was 23.6 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 28.4 feet by Monday evening. 
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 28.5  
  feet on Feb 5 2016.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

MRC
7 follow-up statements
114 
WGUS83 KLMK 121351
FLSLMK
Flood Statement 
National Weather Service Louisville KY
851 AM EST Mon Feb 12 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
 
affecting the following counties in Kentucky...Butler...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-130350-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-180215T0515Z/
/WDHK2.1.ER.180212T0000Z.180213T0600Z.180214T2315Z.NO/
851 AM EST Mon Feb 12 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until late Wednesday night.
* At  8:00 AM Monday the stage was 28.4 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 29.4 feet by 
  after midnight Tuesday.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.3  
  feet on Dec 13 2007.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

MRC
539 
WGUS83 KLMK 130142
FLSLMK
Flood Statement 
National Weather Service Louisville KY
842 PM EST Mon Feb 12 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
 
affecting the following counties in Kentucky...Butler...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-131342-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-180215T1200Z/
/WDHK2.1.ER.180212T0000Z.180213T0100Z.180215T0600Z.NO/
842 PM EST Mon Feb 12 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until Thursday morning.
* At  8:30 PM Monday the stage was 29.44 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting and will continue to fall to below 
  flood stage by early Thursday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.8  
  feet on Feb 7 2004.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

BJS
724 
WGUS83 KLMK 131343
FLSLMK
Flood Statement 
National Weather Service Louisville KY
843 AM EST Tue Feb 13 2018

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-140142-
/O.CON.KLMK.FL.W.0002.000000T0000Z-180215T1200Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.180215T0600Z.NO/
843 AM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until Thursday morning.
* At  8:00 AM Tuesday the stage was 29.5 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early Thursday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 29.3  
  feet on Dec 13 2007.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-140142-
/O.CON.KLMK.FL.W.0003.000000T0000Z-180217T0600Z/
/RCHK2.1.ER.180213T1600Z.180214T0000Z.180217T0000Z.NO/
843 AM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Rochester.
* until late Friday night.
* At  7:00 AM Tuesday the stage was 16.8 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to 
  rise to near 17.2 feet by midnight Tuesday. The river will 
  fall below flood stage by Friday evening.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

KDW
162 
WGUS83 KLMK 140206
FLSLMK
Flood Statement 
National Weather Service Louisville KY
906 PM EST Tue Feb 13 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-141706-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-000000T0000Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.000000T0000Z.NO/
906 PM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until further notice.
* At  8:00 PM Tuesday the stage was 28.8 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to a stage of 26.4 feet 
  by Thursday morning.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 28.8  
  feet on Dec 9 2004.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-141706-
/O.EXT.KLMK.FL.W.0003.000000T0000Z-180216T0000Z/
/RCHK2.1.ER.180213T1642Z.180214T1200Z.180215T1800Z.NO/
906 PM EST Tue Feb 13 2018

The Flood Warning continues for
  the Green River at Rochester.
* until Thursday evening.
* At  6:45 PM Tuesday the stage was 17.3 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 17.6 feet by 
  Wednesday morning. The river will fall below flood stage Thursday 
  early afternoon.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.4  
  feet on Jan 6 2004.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$
975 
WGUS83 KLMK 141621
FLSLMK
Flood Statement 
National Weather Service Louisville KY
1121 AM EST Wed Feb 14 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Woodbury 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-150520-
/O.EXT.KLMK.FL.W.0002.000000T0000Z-180219T0000Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.180218T1800Z.NO/
1121 AM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday evening.
* At 11:00 AM Wednesday the stage was 27.0 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will fall slightly...possibly going below 
  flood stage for a brief period tonight. Then the river will 
  rise to near 27.2 feet by Friday evening.
* Impact...At 30.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 28.3  
  feet on Dec 25 2017.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-150520-
/O.EXT.KLMK.FL.W.0003.000000T0000Z-180215T0900Z/
/RCHK2.1.ER.180213T1642Z.180214T1200Z.180215T0300Z.NO/
1121 AM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Rochester.
* until late tonight.
* At  7:00 AM Wednesday the stage was 17.3 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.

  
&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$

MRC
042 
WGUS83 KLMK 150156
FLSLMK
Flood Statement 
National Weather Service Louisville KY
856 PM EST Wed Feb 14 2018

...The Flood Warning continues for the following rivers in 
Kentucky...
 
  Green River at Rochester 
 
affecting the following counties in Kentucky...Butler...Muhlenberg...
Ohio.

...The Flood Warning continues for the following rivers in 
Kentucky...

  Green River at Woodbury 
 
affecting the following counties in Kentucky...Butler...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-151655-
/O.CON.KLMK.FL.W.0002.000000T0000Z-180219T0000Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.180218T1800Z.NO/
856 PM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Woodbury.
* until Sunday evening.
* At  8:00 PM Wednesday the stage was 25.2 feet. 
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and 
  continue to rise to near 27.2 feet by Friday evening. The river 
  will fall below flood stage by Sunday early afternoon.
* Impact...At 26.0 feet...KY 403 at James McKinney Bridge floods. 
  Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 27.1  
  feet on Oct 12 2002.

&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

KYC031-177-183-151655-
/O.EXT.KLMK.FL.W.0003.000000T0000Z-180215T2000Z/
/RCHK2.1.ER.180213T1642Z.180214T1200Z.180215T1400Z.NO/
856 PM EST Wed Feb 14 2018

The Flood Warning continues for
  the Green River at Rochester.
* until Thursday afternoon.
* At  7:00 AM Wednesday the stage was 17.3 feet. 
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  Thursday late morning.
* Impact...At 17.0 feet...Reeds and Rochester Ferries remain closed. 
  KY 369 floods one mile north of Rochester.
* Flood History...This crest compares to a previous crest of 17.2  
  feet on Feb 24 2015.

&&

LAT...LON 3728 8680 3718 8690 3727 8697 3739 8678


$$
367 
WGUS83 KLMK 150922
FLSLMK
Flood Statement 
National Weather Service Louisville KY
422 AM EST Thu Feb 15 2018

...The Flood Warning is cancelled for the following rivers in 
Kentucky...
 
  Green River at Woodbury
 
affecting the following counties in Kentucky...Butler...Warren.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are affected by these crests take any necessary actions.
Additional information is available at 
water.weather.gov/ahps2/index.php?wfo=lmk.

&&

KYC031-227-150952-
/O.CAN.KLMK.FL.W.0002.000000T0000Z-180219T0000Z/
/WDHK2.1.ER.180212T0000Z.180213T0645Z.180214T2100Z.NO/
422 AM EST Thu Feb 15 2018

The flood warning is cancelled for
  the Green River at Woodbury.
* At  4:00 AM Thursday the stage was 23.3 feet. 
* Flood stage is 26.0 feet.
* Forecast...Remain below flood stage today. New flooding possible this weekend.


&&

LAT...LON 3713 8641 3716 8665 3728 8680 3739 8678
      3728 8659 3724 8641             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 11, 5:17 AM CST, 4 hours 8 minutes earlier.

Area forecast discussion, Feb 11, 5:17 AM CST, 4 hours 8 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
617 AM EST Sun Feb 11 2018

...Updated Aviation Discussion...

.Short Term...(Today through Monday)
Issued at 320 AM EST Sun Feb 11 2018

Very slow-moving surface boundary was draped NE to SE across central
KY early this morning, with rich moisture still in place. Widespread
rains will continue through the morning hours primarily along and
south of the parkways. But the rain will stay on the lighter side
compared to yesterday. The strongest moisture transport is now
southeast of the region. May be able to start clearing some counties
on the northern/western edges of the Flood Watch early this morning,
but will likely continue across the far southeast where storm total
rainfall is highest.

Another area of light rain was spreading northeast through southern
Indiana early this morning, and a second wave of scattered light
precip is likely after 12z. Temperatures are marginal north of the
river, but remain in the low to mid 30s. Warm nose aloft remains
well established, and road sfc temps are running in the upper 30s.
Impacts, if any, should be minimal. Can't rule out a very thin glaze
on elevated surfaces.

Visibility across much of the region has been running in the 1-3
mile range overnight, so will continue the fog wording in the
forecast. We will finally start to see a brief drying trend this
afternoon and evening as the surface boundary gradually pushes east.
Forecast soundings show a fair amount of drying aloft as colder air
starts to stream in from the west. A mostly saturated layer below 7
kft will likely lead to scattered light rain or just patchy drizzle
this afternoon, but it actually looks mainly dry by sunset.

Tonight, the PV anomaly currently over the Four Corners will swing
into the Ohio Valley, with the region also favorably positioned in
the right-entrance region of the upper jet. A modest fgen response
will help lead to the development of a narrow band of wintry precip
right on top of central KY. Some mid-level dry air will remain, but
soundings also suggest some feeder potential from the DGZ. Surface
temperatures will be mostly below freezing tonight as the band
develops and strengthens a bit between 03-09z. However, a smaller
warm nose aloft will likely bisect the saturated zone. The magnitude
of that warm nose is variable and decreases with time, but its
presence suggests a wintry mix of light freezing rain/sleet/snow.
The latest guidance, including available hi-res data, suggests the
band may develop near the Western KY/Bluegrass parkways between 03-
06z and move southeast through the rest of central KY Monday
morning. However, the precise placement of the narrow feature is
uncertain. Confidence is therefore not high enough to support a
Winter Weather Advisory, but do plan to highlight the impact
potential with an SPS.

Right now, ice accumulations of up to a tenth of an inch along with
a dusting of snow are possible generally along and south of the
parkways through Monday morning. If max wetbulb temperatures aloft
cool quickly enough, some spots in the Bluegrass region could see up
to a half inch of snow. But in most areas, freezing rain and sleet
will cut into those totals. Lows Monday morning will range from the
low 20s in southern Indiana to around freezing near Lake Cumberland.

After sunrise on Monday, the rest of the day looks dry with clouds
slowly scattering out from west to east. Surface high pressure
builds down into the Upper Midwest. Highs should rebound into the
low to mid 40s.

.Long Term...(Monday night through Saturday)
Issued at 345 AM EST Sun Feb 11 2018

An active weather pattern looks to continue for the mid to late week
portion of the forecast period. In general, as high pressure slides
to the East Coast, southwest return flow is forecast to bring a
surge of warmer air and moisture back into the Ohio Valley during
the midweek period. Highs should push into the 60s on Wednesday and
may make a run at 70 on Thursday.

There will be numerous rain chances as the warm advection pattern is
quickly followed by a cold frontal passage in the Thursday-Friday
time frame. Will need to keep a close eye on QPF through this
period. Now that one round of moderate to heavy rain is winding
down, any additional heavy rain later this week increases the
flooding risk.

&&

.Aviation...(12Z TAF Issuance)
Issued at 615 AM EST Sun Feb 11 2018

Continue with IFR or worse conditions across the region, and expect
roughly a persistence forecast at least into the early afternoon
hours. HNB may briefly see freezing rain this morning, but surface
temperatures are above freezing, so any issues would be on elevated
surfaces. Increasing northwest winds should help raise ceilings this
afternoon. Tonight we may see a narrow band of wintry weather affect
the BWG/LEX corridor. Have a better shot at LEX, so will include
VCSH wording there in the 06-09Z time frame.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...Flood Watch until 1 PM EST /noon CST/ this afternoon for KYZ066-
     067-073>078-081-082.

&&

Short Term...EBW
Long Term...EBW
Aviation...RJS
Hazardous weather outlook, Feb 11, 3:51 AM CST, 5 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
451 AM EST Sun Feb 11 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-121000-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
451 AM EST Sun Feb 11 2018 /351 AM CST Sun Feb 11 2018/

This Hazardous Weather Outlook is for portions of southern Indiana
and central Kentucky.

.DAY ONE...Today and Tonight

A flood watch remains in effect for parts of southern and eastern
Kentucky. 2 to 3 inches of rain has fallen in the watch area, and
steady, light rain will continue until this afternoon. Some minor
flooding of creeks, small streams, and rivers is possible.

A wintry mix of freezing rain, sleet, and snow is likely tonight and
early Monday across portions of central Kentucky. Ice accumulation of
up to a tenth of an inch along with a dusting of snow are possible,
especially along and south of the Western Kentucky and Bluegrass
parkways. This may result in slick travel Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Hazardous travel conditions are possible Monday morning across
portions of central Kentucky due to a combination of light
freezing rain, sleet, and snow.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

EBW

In the hours before

Special weather statement, Feb 11, 4:17 AM CST, 5 hours 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
517 AM EST Sun Feb 11 2018

KYZ026>029-034>043-045>049-053>057-061>067-070>078-081-082-112100-
Ohio-Grayson-Hardin-Bullitt-Shelby-Franklin-Scott-Harrison-
Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Nelson-
Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-Garrard-
Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-
Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Hartford, Leitchfield, Elizabethtown,
Shepherdsville, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris,
Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville,
Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond,
Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville,
Liberty, Stanford, Russellville, Bowling Green, Franklin,
Providence, Scottsville, Glasgow, Tompkinsville, Edmonton,
Columbia, Jamestown, Burkesville, and Albany
517 AM EST Sun Feb 11 2018 /417 AM CST Sun Feb 11 2018/

...Wintry Mix of Freezing Rain, Sleet, and Snow Tonight...

A narrow band of wintry precipitation is expected to develop
tonight across central Kentucky and move southeast early Monday
morning. The area most likely to be impacted is along and south of
a line from Beaver Dam to Frankfort.

This wintry mix could produce ice accumulations up to a tenth of
an inch and snow accumulations ranging from a dusting to a half
inch. This precipitation may result in slick roads and slower
travel Monday morning.

EBW
Special weather statement, Feb 11, 6:47 AM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
747 AM EST Sun Feb 11 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-112100-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-
Bullitt-Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-
Woodford-Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-
Marion-Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-
Casey-Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-
Adair-Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison,
Jasper, English, Tell City, Corydon, New Albany, Jeffersonville,
Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford,
Leitchfield, Elizabethtown, Shepherdsville, Louisville,
La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort,
Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles,
Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg,
Nicholasville, Winchester, Hodgenville, Lebanon, Danville,
Lancaster, Richmond, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
747 AM EST Sun Feb 11 2018 /647 AM CST Sun Feb 11 2018/

...Patchy Dense Fog This Morning...
...Wintry Mix of Freezing Rain, Sleet, and Snow Tonight...

Patchy dense fog will be possible through the morning with
visibility dropping below 1/2 mile at times. Fog will be most
prone near bodies of water and low-lying areas. If you encounter
fog while driving, slow down and use low beam headlights.

A narrow band of wintry precipitation is expected to develop
tonight across central Kentucky and move southeast early Monday
morning. The area most likely to be impacted is along and south of
a line from Beaver Dam to Frankfort.

This wintry mix could produce ice accumulations up to a tenth of
an inch and snow accumulations ranging from a dusting to a half
inch. This precipitation may result in slick roads and slower
travel Monday morning.

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 1:18 AM CSTRiver Flood WarningLMKWarren21 hr
Feb 11, 2:15 PM CSTWinter Weather AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 38 more18 hr

Nearby

River Flood Warnings in Kentucky, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.